MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP PRO BIFLEX W/HTHUM SYSONE60SRS DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP PRO BIFLEX W/HTHUM SYSONE60SRS DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS660TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Pulmonary Emphysema (1832); Headache (1880); Dizziness (2194); Cancer (3262); Insufficient Information (4580); Upper Respiratory Tract Irritation (4872)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was notified about a voluntary field safety notice/recall related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There are no allegations of patient harm or serious injury mentioned in the complaint.No specific medical intervention was mentioned.The manufacturer was made aware of this information through the customer¿s legal representative.Due to potential legal issues surrounding this case, no further investigation or follow-up can be conducted.If any additional information is received, a follow-up report will be submitted.

Brand Name
BIPAP PRO BIFLEX W/HTHUM SYSONE60SRS DOM
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key21586394
Report Number2518422-2025-102939
Device Sequence Number18359798
Product Code BZD
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS660TS
Device Catalogue NumberDS660TS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer02/23/2024
02/23/2024
02/23/2024
02/23/2024
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date09/10/2026
09/15/2026
09/17/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown